Schaeffer, David G.
An index theorem for systems of difference operators on a half space
Publications Mathématiques de l'IHÉS, Tome 42 (1973) , p. 121-127
Zbl 0274.47020 | MR 47 #9341
URL stable : http://www.numdam.org/item?id=PMIHES_1973__42__121_0

Bibliographie

[1] M. Breuer, Fredholm Theories in von Neumann Algebras I and II, Math. Ann., 178 (1968), pp. 243-254 and 180 (1969), pp. 313-325. Zbl 0162.18701

[2] L. A. Coburn and R. G. Douglas, On C*-Algebras of Operators on a Half Space I, Publ. math. I.H.E.S., 40 (1971), pp. 59-67. Numdam | MR 50 #10883 | Zbl 0241.47026

[3] L. A. Coburn, R. G. Douglas, D. G. Schaeffer, and I. M. Singer, C*-Algebras of Operators on a Half Space II, Publ. Math. I.H.E.S., 40 (1971), pp. 69-79. Numdam | MR 50 #10884 | Zbl 0241.47027

[4] J. Dixmier, Les Algèbres d'opérateurs dans l'Espace Hilbertien, Gauthier-Villars, Paris, 1957. Zbl 0088.32304

[5] J. Dixmier, Les C*-Algèbres et leurs représentations, Gauthier-Villars, Paris, 1964. MR 30 #1404 | Zbl 0152.32902

[6] D. G. Schaeffer, An Application of von Neumann Algebras to Finite Difference Equations, Ann. of Math., 95 (1972), pp. 117-129. MR 45 #5563 | Zbl 0248.35048